Reactions 1704, p195 - 2 Jun 2018 Pain in arms and rash: case report In a case series, one patient [age and sex not stated] was described, who experienced pain in arms and rash during treatment with immune globulin [immunoglobulin; dosage and time to reactions onsets not stated; not all outcomes stated]. The patient, who had an unspecified auto-immune disease, started receiving immunomodulator treatment with IV immune globulin. Eventually, the patient developed pain in arms and rash. Therefore, the patient was given a different IV immune globulin preparation with no further rash. Author comment: "We reviewed the prescribing of IV [immune globulin]". "Side Effects: Side effects were infrequent . . . 1 patient (2%) had pain in arms and rash." Duignan A, et al. Experience of intravenous immunoglobulin use in a scottish district general hospital. British Journal of Haematology 181 (Suppl. 1): 153-154 abstr. BSH18-PO-195, Apr 2018. Available from: URL: http://doi.org/10.1111/ bjh.15226 [abstract] - United Kingdom 803323338 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704
Reactions Weekly – Springer Journals
Published: Jun 2, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud